# SDR 20001120SH019

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAD A BULGE AT BS 1053 BETWEEN STR 26R AND STR 27R, STR 27R AFT END CORNER CRACKED IN RADIUS.  SERVICE ORDER NR 109003.  OPS NR 21098.  RED NR S00320.  CORROSION CAUSED CRACKS IN STRINGERS.  FOUND DURING C-CHECK.  TIMCO OSCODA NR T50R383Y.  (X)
